Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Mutation classes of skew-symmetrizable $ 3\times3$ matrices

Author: Ahmet I. Seven
Journal: Proc. Amer. Math. Soc. 141 (2013), 1493-1504
MSC (2010): Primary 05E15; Secondary 15B36, 05C22, 13F60
Published electronically: September 27, 2012
MathSciNet review: 3020837
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Mutation of skew-symmetrizable matrices is a fundamental operation that first arose in Fomin-Zelevinsky's theory of cluster algebras; it also appears naturally in many different areas of mathematics. In this paper, we study mutation classes of skew-symmetrizable $ 3\times 3$ matrices and associated graphs. We determine representatives for these classes using a natural minimality condition, generalizing and strengthening results of Beineke-Brustle-Hille and Felikson-Shapiro-Tumarkin. Furthermore, we obtain a new numerical invariant for the mutation operation on skew-symmetrizable matrices of arbitrary size.

References [Enhancements On Off] (What's this?)

  • 1. I. Assem, M. Blais, T. Bruestle and A. Samson, Mutation classes of skew-symmetric $ 3\times 3$-matrices. Comm. Algebra 36 (2008), no. 4, 1209-1220. MR 2406581 (2009b:13009)
  • 2. M. Barot, C. Geiss and A. Zelevinsky, Cluster algebras of finite type and positive symmetrizable matrices. J. London Math. Soc. (2) 73 (2006), no. 3, 545-564. MR 2241966 (2007i:05190)
  • 3. A. Beineke, T. Bruestle and L. Hille, Cluster-cyclic quivers with three vertices and the Markov equation, Algebr. Represent. Theory 14 (2011), no. 1, 97-112. MR 2763295 (2012a:16028)
  • 4. P. Caldero and B. Keller, From triangulated categories to cluster algebras II, Ann. Sci. Ecole Norm. Sup. (4) 39 (2006), 983-1009. MR 2316979 (2008m:16031)
  • 5. A. Felikson, M. Shapiro and P. Tumarkin, Skew-symmetric cluster algebras of finite mutation type, J. European Math. Soc. 14 (4) (2012), 1135-1180.
  • 6. A. Felikson, M. Shapiro and P. Tumarkin, Cluster algebras of finite mutation type via unfoldings, Int. Math. Res. Notices 2012 (8), 1768-1804.
  • 7. S. Fomin and A. Zelevinsky, Cluster Algebras II, Invent. Math. 154 (2003), no. 1, 63-121. MR 2004457 (2004m:17011)
  • 8. S. Fomin and A. Zelevinsky, Cluster Algebras: Notes for the CDM-03 conference, Current developments in mathematics, 1-34, Int. Press, Somerville, MA, 2003.
  • 9. V. Kac, Infinite dimensional Lie algebras, Cambridge University Press, 1990. MR 1104219 (92k:17038)
  • 10. B. Keller, Cluster algebras, quiver representations and triangulated categories, London Math. Soc. Lecture Note Ser., No. 375, Cambridge Univ. Press, Cambridge, 2010. MR 2681708 (2011h:13033)
  • 11. B. Keller, Quiver mutation in Java, Java applet available at the author's home page.
  • 12. A. Seven, Cluster algebras and semipositive symmetrizable matrices, Trans. Amer. Math. Soc. 363(5) (2011), 2733-2762. MR 2763735
  • 13. A. Seven, Mutation classes of $ 3\times 3$ generalized Cartan matrices. Highlights in Lie Algebraic Methods, T. Joseph, A. Melnikov and I. Penkov, eds., Progress in Mathematics, vol. 295, Birkhäuser, New York, 2012. MR 2866853

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E15, 15B36, 05C22, 13F60

Retrieve articles in all journals with MSC (2010): 05E15, 15B36, 05C22, 13F60

Additional Information

Ahmet I. Seven
Affiliation: Department of Mathematics, Middle East Technical University, 06800, Ankara, Turkey

Received by editor(s): March 3, 2011
Received by editor(s) in revised form: August 17, 2011, and August 26, 2011
Published electronically: September 27, 2012
Additional Notes: The author’s research was supported in part by the Scientific and Technological Research Council of Turkey (TUBITAK), grant #110T207
Communicated by: Harm Derksen
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society